Enter your email and password

8:00 - 8:30 a.m

Breakfast and Registration 
 

 

8:30 -9:45 a.m.
 

Main Ballroom

Speakers
 

Leslie Phinney

CEO/Creative Director, Phinney Bischoff

Stephen Black

Vice President Brand Strategy, BECU

 

9:45 – 10:45 a.m.

Session 1: The Heart of the Brand
 

Room 402

Lightning Talks (15 mins each inc. Q&A)
 

What’s brand? Why should we care? And how do we build one?

Behavioral economics and brand interactions

The rise of personalization and its impact on brand

How Packaging Influences Retail Moments of Truth

Speakers
 

Lindsay Pedersen, Founder, Ironclad Brand Strategy

Melina Palmer, Founder and Podcast Host, The Brainy Business

Ann Janikowski, Brand Strategist, Phinney Bischoff

Catherine McGavin, Marketing and Sales Operations Leader, Emerald City Graphics


Room 403

Workshop:

Excuse Me, What Aisle is Culture On? Why Creating and Evangelizing A Dynamic Company Brand Culture is Key to the Success of Your Business

 

Tim Earnhart, CEO/Chief Brand Architect, SevenBlue


Room 407

Presentation:

How brand strategy has changed from its beginnings in the ‘90s to today, and where it is going in the future

 

Lynn Parker, Principal Strategist & Liza Sankar-Gorton, Customer Insights Analyst, Green Rubino


Room 409

Presentation:

How to Work With A Branding Firm (w/out f***king it up)

 

Ben Graham, Principal & Business Director & Matt Diefenbach, Owner, Turnstyle &
Steve Watson,  Principal and Co-Creative Director, Turnstyle

 

10:45 – 11:00 a.m.  
 

Main Foyer

Coffee and Mingling

 

11:00 – 12:00 p.m. 

Session 2: Brand in a Changing Landscape
 

Room 402

Lightning Talks (15 mins each inc. Q&A)
 

An insider's look at the birth and growth of a successful startup

Brand amplification through influencer marketing


Topic TBC

Speakers
 

Michele Silbey, Senior Manager, Marketing, Nutpods

Bridget Baeth, Senior Advisor & Principal, JayRay

Kim Bayer, CEO and Chief Business Coach,
Augustavo International (TBC)


Room 403

Presentation:

A Counter-Intuitive Approach To Brand-Building

 

Andrew Sharpe, Chief Executive Storyteller, BRANDSPANK


Room 407

Workshop:

The Time economy as a golden opportunity for marketers

  

 

Dave Miller, Director of Brand Strategy, Stoke Strategy


Room 409

Presentations (20 mins each inc. Q&A)

Agile Brand positioning to withstand current environmental forces

Identity Crisis: Why your logo still matters

  

 

Amber Mizell, VP Digital Strategy, WE Communications

Ron Hansen, Design Director/Principal, Hansen Belyea

 

12:00 – 1:15 p.m..
 

Main Ballroom

Luncheon & Panel Session: "How Seattle gave rise to some of the world’s strongest brands"


Moderator: Rob Smith, Editor in Chief, Seattle Business Magazine

Speakers
 

Erika Callahan VP, Marketing and Sales, Museum of Flight

Lorne Richmond, CEO, Richmond Public Relations

Katie D'Amato, Director, Brand & Creative Studio at Alaska Airlines

Michael Schutzler, CEO, Washington Technology Industry Association

 

1:15 – 2:15 p.m.

Session 3: Brand and New Technologies
 

Room 402

Lightning Talks (15 mins each inc. Q&A)
 

Agile Customer Personas

Social media on a Shoestring

The Value of Disconnecting in a Connected World

The Art of Digital Persuasion

Speakers
 

Mark Williamson, Director, Grail Insights

Jen Rittenhouse, Social Media Manager, MultiCare Health System

Erika Callahan, VP, Marketing and Sales, The Museum of Flight

Jeff Hasen, Strategist, POSSIBLE Mobile, "The Art of Digital Persuasion"


Room 403

Debate:

In-House vs. Agency - Which is the Way to Go (for your career)?

 

Jennifer Hawton, Communications Lead, Go for Zero, Boeing

Diana Steeble, Principal, Strategic Communications, PRR


Room 407

Panel: Robots and Goosebumps: Storytelling in the digital age

Moderator: Jim Copacino, Co-Founder/ Chief Creative Officer, Copacino & Fujikado

 

Max Kaiser, CEO/ Founder, Hand Crank Films

Tim Mehta, Analytics and Conversion Optimization Strategist, Portent Inc

Preston Parshall, CEO and Founder, Fujisan Marketing


Room 409

Presentation:

How traditional and digital media can work together

 

The Seattle Times (speaker TBC) 

 

2:00 – 2:30 p.m.  
 

Main Foyer

Coffee with the speakers

 

2:30 – 3:30 p.m.

Session 4: Applying Brand Strategy
 

Room 403

Lightning Talks (15 mins each inc. Q&A)
 

Importance of knowing your personal brand

Legal Compliance for marketers/ GDPR

Reinvigorating Yourself and Your Career

Speakers
 

Jocelyn Quall, Director of Marketing, Aboda by Reside

Madhu Singh, Principle Attorney, Foundry Law Group

Kristy Rooney, Sr. Marketing Consultant, MultiCare and Trisha Koenke, Global Product Manager, Cell Analysis, GE Healthcare


Room 403

Presentations (30 mins each inc. Q&A)

10 reasons why we're wrong about digital marketing and why things are better than you think

Building an augmented reality app for a Fortune 500 Company

 

Steve Sacks, Digital Marketing Capabilities Lead, Logic 20/20

Ben Allen, Managing Director and Andy Lueck, Digital Strategy Director, DCG One


Room 407

Panel: Brand and Storytelling

Moderator: Rob Wolf, Director, Social Communications Team, Microsoft

 

Cassandra Schwartz, Sr Product Marketing Manager, Xinova

Tim Yeadon, Principal and Creative Director, Clyde Golden


Room 409

Presentations (30 mins each inc. Q&A)

Personal Branding

Curing Achiever Fever

 

Mel Carson, Delightful Communications

Claire Booth, Founder and CEO, Lux Insights

 

3:30 – 4:00 p.m.

Room 403/402

Speed Networking

Moderator: Julie Lichtenberg, President, AMAPS

 

4:00 – 4:30 p.m.
 

Main Ballroom

Cocktail Reception and Raffle Prizes